# SDR SWI2023F00208

- Difficulty date: July 6, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STGR 27 HAS CORROSION AT BOTTOM FLANGE BETWEEN RIVETS AFT OF FS 295 FRAME. MARKED.     (C-CHECK RO 8/16/2023)    INSTALLED NEW REPLACEMENT STRINGER P/N SH670-31642-1 AT INSIDE STRUCTURE OF FUSELAGE SKIN PANEL STGR27 BETWEEN FS.280.00 & FS.295.00 REF. CRJ700 SRM 51-23-00-001-001-A01 , SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & BOMBARDIER DWG. SH670-31630 REV. K. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
